# SDR UIEA2018081301679

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,641 hours, 16,557 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE RECEIVED AFTER LANDING. PERFORMED OPS CHECK OF FLIGHT COMPARTMENT WINDOW ANTI ICING SYSTEM GOOD IAW AMM 30-41-00, NO DEFECT NOTED AT THIS TIME.
